MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE SYSTEM; DJO EMPOWR KNEETM, FIN BP, NP, 5L

ENCORE MEDICAL L.P. 3D KNEE SYSTEM; DJO EMPOWR KNEETM, FIN BP, NP, 5L
Model Number 344-11-705
Health Effect - Clinical Code Pain (1994)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery- revised tibia and insert due to medical post operative knee pain.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to pain.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.Given the limited information, an extensive search for an invoice of the previous surgery produced no results.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this investigation that indicate that the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3D KNEE SYSTEM
Common Device Name
DJO EMPOWR KNEETM, FIN BP, NP, 5L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin texas 78758
austin TX 78758 5445
MDR Report Key8875580
Report Number1644408-2019-00750
Device Sequence Number2755336
Product Code JWH
UDI-Device Identifier00190446215226
UDI-Public(01)00190446215226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model Number344-11-705
Device Catalogue Number351-01-105
Device Lot Number981R1107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
344-11-705. LOT 601V1001.; 351-01-105 LOT 981R1107.; 351-01-105 LOT 981R1107
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR